# SDR ABXA020281

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 58,506 hours, 54,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 991555047
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AND CRACKED INTERCOSTAL BETWEEN STA. 1056 - 1072, BELOW THE LEFT GILLINER FLOOR SUPPORT. REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
